# SDR REXA2012120101728

- Difficulty date: December 1, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N8516C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7516
- Aircraft time: 25,701 hours, 22,583 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN HEAVY CHECK, PAX DOOR HINGE IS WORN (AIRCRAFT SIDE).  REMOVED AND REPLACED PAX DOOR HINGE (AIRCRAFT SIDE) IAW CRJ 200 SRM 53-21-23.
